# SDR DALA1138230951

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 56,966 hours, 42,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED BURNING ELECTRICAL SMELL AFTER TAKEOFF.  SMELL  DISSIPATED ABOUT 2 MINUTES LATER.  PASSENGER COMPLAINED ABOUT5-10 MINUTES AFTER THAT.  FLIGHT ATTENDANT ALSO REPORTED BURNING SMELL IN THE AFT CABIN AFTER LANDING.  MAINTENANCE FOUND LEFT PACK TEMP CONTROL VALVE FAILED AND REPLACED IT.  DUCT BURN OUT PROCEDURES 5088 AND 5089 WERE COMPLIED WITH.  ALL CHECKS GOOD.
